The period set of a map from the Cantor set to itself

James W. Cannon , Mark H. Meilstrup , Andreas Zastrow

Abstract

n/a
Author James W. Cannon
James W. Cannon,,
-
, Mark H. Meilstrup
Mark H. Meilstrup,,
-
, Andreas Zastrow (FMPI / IM)
Andreas Zastrow,,
- Institute of Mathematics
Journal seriesDiscrete and Continuous Dynamical Systems. Series A, ISSN 1078-0947, (A 35 pkt)
Issue year2013
Vol33
No7
Pages2667-2679
Keywords in EnglishCantor set, period set, Sharkovsky's Theorem, periodic points, aperiodic points, backtracking
DOIDOI:10.3934/dcds.2013.33.2667
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 35.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.923 (2) - 2013=1.076 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back